MedElevator Войти в исследования
← Поиск публикаций
The Australasian journal of dermatology · 1995

Mechanisms of drug eruptions: Part I.

СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Breathnach S M

Аннотация

The pathogenetic mechanisms underlying common, and less common but severe, adverse cutaneous drug reactions are reviewed. Pharmacogenetic variability may account for a susceptibility to serious drug reactions to sulphonamides and anticonvulsants, as well as to lupus erythematosus (LE)-like syndrome. Exanthematous drug reactions may have an immunological basis. Cell mediated cutaneous drug reactions, including lichenoid reactions, LE-like syndrome, fixed drug eruption, erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis, will inevitably involve elements of the skin immune system. Graft-versus-host disease provides a useful model for aspects of these drug-induced disorders. Urticaria, angioedema, anaphylaxis and anaphylactoid reactions may involve Type I immunoglobulin (Ig)-mediated or Type III hypersensitivity, or may be caused by pharmacological, non-allergic means. Drug-induced vasculitis, serum sickness and the Arthus phenomenon are manifestations of the immune complex disease. Drug-induced pemphigus may involve immune dysregulation, but several thiol-containing drugs are able to cause antibody-independent acantholysis directly.

Предметные рубрики MeSH